MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-28
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation was unable to determine a conclusive cause for the stent malposition; however, the treatment appears to be related to circumstances of the procedure.
 
Event or Problem Description
It was reported that the procedure was to treat restenosis of the left anterior descending artery.Predilatation was performed prior to the deployment of the 3.5 x 28 mm xience alpine stent.There was no resistance reported during advancement of the stent delivery system to the lesion.During deployment it was observed that the proximal end of the stent implant was not fully opening but was able to be deployed; however, the proximal end of the stent implant was still observed to be not fully open.A 1.5 x 5 mm balloon was advanced inside the stent implant and inflated to fully appose the proximal end of the stent to the vessel wall.This was followed by normal post-dilatation of the stent.No adverse patient effects or clinically significant delay of the procedure were reported.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5903770
Report Number2024168-2016-05682
Device Sequence Number10926855
Product Code NIQ
UDI-Device Identifier08717648199554
UDI-Public(01)08717648199554
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1125350-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2016
Initial Report FDA Received Date08/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;